# SDR 2005FA0001444

- Difficulty date: October 5, 2005
- Submitted: October 25, 2005
- Operation: General aviation
- Aircraft: N644DC
- Make and model: Diamon DA20-C1
- Aircraft serial: C0144
- Engine: Cont IO240A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Canopy
- Part number: 2056000101
- Part serial: C0142
- Condition: Separated
- Location: Cockpit
- Part time: 754 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GLASS SEPARATING FROM FRAME.  (EA07200505548) (K)
